Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Preventive measures for pimples due to seborrhoeic dermatitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   i ve smal bubuls comes on my head
User :   its just like pinple its paing also?
User :   pain also there
Doctor :   how frequent
Doctor :   and how many days it stays?
User :   not freequently but come once twice in a month
User :   two to three days
Doctor :   Ok
User :   iam inxxxnow
Doctor :   Do you have intense sweating
User :   xxxits becoz of climate change?
User :   yes
Doctor :   Do you have dandruff?
User :   i can see small white dust i think its dandruff
Doctor :   How many times you take head bath in a week?
User :   daily
User :   once in week i use shamboo aswell
Doctor :   I think you have dandruff
User :   and i use lemon also
Doctor :   and it is called seborrhoeic dermatitis
Doctor :   and it can cause such pimples
User :   wat the precuation and treatment that ican get
User :   from u
Doctor :   You have to wash your hair more frequently with Ketoconazole shampoo
Doctor :   atleast thrice a week
Doctor :   and then apply moisturizer
Doctor :   do not go out without wet AAAAAAA
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor